Doctor insights on:
Nausea After Bowel Movement
Nausea after bowel movement and occasional bleeding but i think that may be a ruptured pile.Waiting on colonoscopy for past 5 months.Very loose stools?
See a GI doctor: Can't imagine why it takes 5 months for a colonscopy if you are symptomatic with diarrhea and blood in the stool. You must discuss this with the doctor and if they will not schedule you sooner, seek another opinion. Do not assume the blood is from hemorrhoids. If it is, great. If not you need to clearly determine the source. Hemorrhoids will not explain your other symptoms. Get seen and get well. ...Read more
The gastrointestinal tract starts at the mouth, travel down the tunnel (esophagus), which connects to the stomach, which then empties into the duodenum, jejunum, and ileum---the three parts of the small intestine (@25 feet). This empties into the colon or large intestine (about 5 feet), which then becomes the sigmoid colon, rectum and out the anus. So, every morsel eaten ...Read more
Pain / tenderness by left hip an above pubic bone plus nausea after EVERY bowel movement and can last a day or longer ?
Not normal!: While I can't give you a list of medical problems that could be causing your symptoms (too many and too theoretical), I can tell you that what you describe isn't normal. It sounds like whatever's going on is causing you much suffering. Please make an appointment with your GP and tell her exactly what you told me. ...Read moreSee 1 more doctor answer
Each time I have a bowel movement i get nausea before \after the nausea sits just above navel also in he'd.. Why do I get this ?
Hard to say: Those symptoms deserve some type of work up. See a doctor for complete history and exam to start. You may then undergo tests with contrast material like upper GI series with small bowel follow through, barium enema, oe abdominal ct scan. Colonoscopy and / or upper endoscopy may be indicated. Blood tests probably in order too. Your doctor can decide. ...Read more
I have had pain in my right side for about 3 months now, and cannot get any answers. It gets worse trying to have a bowel movement. Also nausea. ?
3 months: After having right sided abdominal discomfort for three months, you should be examined by your physician. If there are associated bowel symptoms, inflammatory conditions like Crohn's disease must be considered. Gall bladder disorders usually cause right upper abdominal discomfort without bowel symptoms. If you had prior abdominal surgery, adhesions may be a cause. Chronic appendicitis unlikely. ...Read moreSee 1 more doctor answer
Unclear: This is an unusual reaction. I would seek out a gastroenterologist, a medical specialist who can better help you with this... ...Read more
MANY CONDITIONS: Nausea can be due to many different causes and I see you are taking Advil.Motrin and Acetaminophen.Motrin and Advil are same drug IBUPROPHEN and it can cause nausea/vomiting and other GI Symptoms Orher causes are Irritable Bowel Syndrome,and other GI Disorder You should get yourself checked as you also have headaches,fatigue pain etc. ...Read more
- Talk to a doctor live online for free
- Abdomen scrotal and rectum aching along with slight nausea after bowel movement
- Nausea after bowel movement itchy rash buttocks
- What causes nausea after a bowel movement?
- Ask a doctor a question free online
- Pain and nausea after bowel movement
- First bowel movement after colonoscopy
- Why do i get the chills after a bowel movement?
- Lower back pain after bowel movement
- Talk to a gastroenterologist online